Actifed-P cold

Actifed-P Cold Tab 10’s

19.21

Product Name: Actifed-P Cold Tab 10’s

Product Form: Tablets

Pack Size: 10’s

Marketed By: Glaxosmithkline Pakistan Limited

Generic Category: Cold Prepration Without Anti-Infectives

Ingredients: Paracetamol 300mg, Triprolidine 1.5mg, Pseudoephedrine (HCl) 36mg

Product Description

Product Name: Actifed-P Cold Tab 10’s

Product Form: Tablets

Pack Size: 10’s

Marketed By: Glaxosmithkline Pakistan Limited

Generic Category: Cold Prepration Without Anti-Infectives

Ingredients: Paracetamol 300mg, Triprolidine 1.5mg, Pseudoephedrine (HCl) 36mg

 

IMPORTANT NOTE:

Do not use Actifed Cold and Allergy tablets if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Dangerous side effects may occur if you take Actifed Cold and Allergy before the MAO inhibitor has cleared from your body.

Do not use this medication if you are allergic to chlorpheniramine or phenylephrine, or if you have severe high blood pressure or coronary artery disease, narrow-angle glaucoma, a stomach ulcer, or if you are unable to urinate.

Do not use Actifed Cold and Allergy during an asthma attack.

Actifed Cold and Allergy tablets can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert.

Avoid drinking alcohol. It can increase some of the side effects of Actifed Cold and Allergy. Older adults may be more likely to have side effects from this medicine.

Contact your doctor if your symptoms do not improve or if they get worse after taking Actifed Cold and Allergy for 7 days.

For more medicines do visit: https://pharmacy.samaa.pk/

Do check other medicines: https://clinix.pk/product-category/otc/

Brand

Glaxosmith

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Scroll to Top
%d bloggers like this: